Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Skin getting darker, pigmentation seen after stopping metasonic plus. Suggestion?

hii sir i am ramya i am using metasonic plus since 3 months now my face became fairer than before and my pimples marks are almost gone now my skin specialist told that it is not good and he suggested to stop the cream so i stopped applying from 3 days now my skin tone gradually becoming darker and some pigmentation arrives on my face what should i do now shall i continue the cream or i should take any precautions
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  556
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi dear, i think the cream u used must be containing steroids, thats why ur doc asked u to stop it. steroid creams can clear ur skin very well but then they have lot of side effect in long term. if u can write the content and post it again i can surely tell u whether to use or not. thank u
Answered: Wed, 9 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor